Hi everyone. Not sure what I should be posting this under, but seeing as how my wife's weight loss doctor is the one who prescribed Metformin I will post here; hope that's all right.
The situation is this. My wife is not strict on taking her meds at all. I would say she has taken her Metformin once in the ast month (probably 3-4 weeks ago). She was told originally to start at 250 mg/daily for 5 days, increasing every 5 days until she gets to at least 2000 mg/daily. However since she hasn't taken any in a good bit, she should have started back at 250/daily for the five days. Instead, yesterday for some odd reason she took 2 doses of 500mg each, totalling 1000mg for the day. I am personally thinking that this is about 750 mg more than she should have taken yesterday. Also, this weekend her eating was quite bad and unstructured, and very little water consumption (less than a litre for the weekend).
Today she is nausous, has a bad headache, and is feeling a bit dizzy. Also, for a couple of hours she was very cold this afternoon and could not warm up. Could this be due to the haphazard useage of Metformin as well as maybe being dehydrated? She usually gets about 2.5-3 litres of water a day so this was pretty restrictive for her.
Any information would be appreciated. Thank you so very much.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.